# SDR ASAA071411

- Difficulty date: January 17, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737-800
- Aircraft serial: 35103
- Aircraft time: 819 hours, 232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 141A61506
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INNER FRAME UPPER CORNER OF THE L1 DOOR IS BENT AND CRACKED DUE TO CONTACT WITH JETWAY.  ACCOMPLISHED EA5210 01220 REPAIR ANGLE.
